# SDR YTRR078432

- Difficulty date: April 10, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N207RT
- Make and model: Bell 206L-4
- Aircraft serial: 52207
- Aircraft time: 1,020 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Trunnion
- Part number: 206011728001
- Condition: Worn
- Location: T/R Gearbox
- Part time: 464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION WAS FOUND WORN BEYOND LIMITS DURING A 100 HR A/F INSPECTION.
